# SDR CA970325020

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185E
- Engine: Cont IO520D
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tee
- Part number: AN9173D
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TEE FITTING UNDER THE LEFT FLOOR CRACKED LOOSING A SMALL AMOUNT OF FUEL.   REPLACED.
